| Home | Journals | Books | Paper submission | About us and our mission | News | Contact us |


Site Search:

INTERNATIONAL MATHEMATICAL FORUM

ISSN 1312-7594 (print)       ISSN 1314-7536 (online)


Vladik Kreinovich
      Almost all Diophantine sets are undecidable
      International Mathematical Forum, Vol. 12, 2017, no. 16, 803-806
      https://doi.org/10.12988/imf.2017.7763

Copyright © 2017 Vladik Kreinovich. This article is distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.


Journals | Books | Author guidelines